Tohoku Mathematical Journal

Riemann-Hurwitz formula and $p$-adic Galois representations for number fields

Kenkichi Iwasawa

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 33, Number 2 (1981), 263-288.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178229453

Mathematical Reviews number (MathSciNet)
MR0624610

Zentralblatt MATH identifier
0468.12004

Digital Object Identifier
doi:10.2748/tmj/1178229453

Subjects
Primary: 12A35
Secondary: 12A60

Citation

Iwasawa, Kenkichi. Riemann-Hurwitz formula and $p$-adic Galois representations for number fields. Tohoku Math. J. (2) 33 (1981), no. 2, 263--288. doi:10.2748/tmj/1178229453. http://projecteuclid.org/euclid.tmj/1178229453.


Export citation

References

  • [1] A. BRUMER, Galois groups of extensions of algebraic number fields with given ramifica-tion, Mich. Jour. Math. 13 (1966), 33-40.
  • [2] C. CHEVALLEY AND A. WEIL, Uber das Verhalten der Integrale erster Gattung bei Auto morphismen des Funktionenkrpers, Hamb. Abh. 10 (1934), 358-361.
  • [3] B. FERRERO AND L. WASHINGTON, The Iwasawa invariant p vanishes for abelian numbe fields, Ann. Math. 109 (1979), 377-395.
  • [4] K. Iwasawa, On -extensions of algebraic number fields, Bull. Amer. Math. Soc. 6 (1959), 183-226.
  • [5] K. Iwasawa, On Zrextensions of algebraic number fields, Ann. Math. 98 (1973), 246-326
  • [6] Y. KIDA, ^-extensions of CM-fields and cyclotomic invariants, J. Number Theory 1 (1980), 519-528.
  • [7] S. LANG, Rapport sur la Cohomologie des Groupes, W. A. Benjamin, Inc., New York Amsterdam, 1966.
  • [8] J. -P. SERRE, Corps Locaux, Hermann, Paris, 1962
  • [9] J. -P. SERRE, Cohomologie Galoisienne, Lecture Notes in Math. 5, Springer-Verlag, Berlin Heidelberg-New York, 1964.
  • [10] K. WINGBERG, Die Einheitengruppe von p-Erweiterungen regular p-adischer Zahlkrpe als Galoismodul, Jour, fur die reine u. angew. Math. 305 (1979), 206-214.